# SDR SWIA201440059

- Difficulty date: October 18, 2014
- Submitted: November 24, 2014
- Operation: Air carrier
- Aircraft: N603QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10011
- Aircraft time: 33,548 hours, 24,475 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Door
- Condition: Dented
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LOWER FAN COWL HAS TWO DENTS.   REMOVED AND INSTALLED LOWER FAN COWL DOOR IAW AMM AND REPAIRED DENTS IAW REO.
